# SDR TWAA0008809

- Difficulty date: May 26, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CABIN CORROSION ON MEMBRANE AT LONGERON 18R, STA 1098 TO 1079 AND STA 1098 TO 1117.  CUT OUT CORROSION AND FABRICATED DOUBLER FROM 0.025, 7075-T6 MATERIAL.  INSTALLED DOUBLER WITH 1422 SEALANT AND 2 ROWS OF FASTENERS PER SRM 53-01 FIG 4, SHEET 3 AND 4 PAGE 18.
